# SDR AWXA200500788

- Difficulty date: June 30, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 59,483 hours, 22,874 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330035
- Condition: Low
- Location: Door R2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - EES - DURING C1 CHECK FOUND THE L2 EMERGENCY RESERVOIR PRESSURE LOW.  MAINTENANCE REMOVED AND REPLACED THE RESERVOIR IAW BOEING 757 MM 52-11-30.
